# SDR DALA2019091705362

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 73,192 hours, 55,019 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FIRE SUPPRESSION LINE LOOSE @ PYLON. TIGHTENED FIRE SUPPRESSION LINE @ PYLON PER AMM 20-30. (LP1275066)
